# SDR SWAA2017110717623

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 37,686 hours, 22,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT STRIP DAMAGED AT ROW 1.    R & R THE LIGHT STRIP IAW AMM.
